By the same authors

From the same journal

From the same journal

Invariant measure for the stochastic Navier-Stokes equations in unbounded 2D domains

Research output: Contribution to journalArticle

Full text download(s)

Links

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalAnnals of Probability
DateAccepted/In press - 24 Jun 2016
DateE-pub ahead of print - 23 Sep 2017
DatePublished (current) - 2017
Issue number5
Volume45
Number of pages57
Pages (from-to)3145-3201
Early online date23/09/17
Original languageEnglish

Abstract

Building upon a recent work by two of the authors and J. Seidler on bw- Feller property for stochastic nonlinear beam and wave equations, we prove the existence of an invariant measure to stochastic 2-D Navier-Stokes (with multiplicative noise) equations in unbounded domains. This answers an open question left after the first author and Y. Li proved a corresponding result in the case of an additive noise.

Bibliographical note

© 2016, Institute of Mathematical Statistics. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

    Research areas

  • {invariant measure, bw-Feller semigroup, stochastic Navier-Stokes equations

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations